# SDR SWAA2020080605631

- Difficulty date: August 3, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 58,924 hours, 34,717 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 116A3110
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TO BODY FAIRING LEADING EDGE FAIRING SUPPORT ANGLE CRACKED AT BS 500D.   REMOVED AND REPLACED THE LT BODY-FAIRING ANGLE IAW SRM 51-40-02-0G-0, AND DWG 116A3110.
